RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 71, Issue 3(429)  


Dispersion estimates for one-dimensional Schrödinger and Klein–Gordon equations revisited
I. E. Egorova, E. A. Kopylova, V. A. Marchenko, G. Teschl
3
Operator estimates in homogenization theory
V. V. Zhikov, S. E. Pastukhova
27
New approaches to inverse scattering
V. P. Palamodov
123
Inverse spectral problems for differential operators on spatial networks
V. A. Yurko
149

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On the proof of the majorization theorem for quantum Gaussian channels
A. S. Holevo
197
On the Birkhoff theorem with respect to a non-invariant measure
M. L. Blank
199
On operators of the form $\partial_x^4+u(x)$ from a pair of commuting differential operators of rank 2 and genus $g$
V. S. Oganesyan
201
Gluing of categories and Krull–Schmidt partners
D. O. Orlov
203
On the speed gradient method for generating unitary quantum operations for closed quantum systems
A. N. Pechen
205

Mathematical Events
To the memory of Boris Moiseevich Levitan (on the 100th anniversary of his birth)
V. V. Zhikov, A. A. Shkalikov
207
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018